# SDR SIMA2012051005

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 30,056 hours, 28,197 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14532234401
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT, FOUND REAR ELECTRONIC COMPARTMENT HATCH SKIN CRACKED WHERE THE SAFTEY LATCH RECEIVER ON DOOR IS ATTACHED UP UNDER INNER LIP OF THE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED REAR ELECTRONIC DOOR IAW EO EM-52MR-303.  THE AIRCRAFT WAS RETURNED TO SERVICE.
